# SDR TWRA9709

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING D-SERVICE, FOUND FOLLOWING DISCREPANCIES, AFT PRESSURE BULKHEAD AT BS 2360, LOWER WEB AT LBL 15 TO RBL 15 ADJACENT TO 'Y' CHORD CORRODED, CRACKED, AND PREVIOUS REPAIR INTERFERES WITH APU CUTOUT DOUBLER INSTALLATION (S/B 747-53-2275).  REMOVED CENTER LOWER SECTION AROUND APU CUTOUT DUE TO CORROSION AND REPAIR DOUBLER.  INSTALLED NEW WEB PER SRM 51-30-02, EA 53-114, SB 747-53-2275.  (M)
